JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATING FIXED POINTS OF NONEXPANSIVE TYPE MAPPINGS IN BANACH SPACES WITHOUT UNIFORM CONVEXITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATING FIXED POINTS OF NONEXPANSIVE TYPE MAPPINGS IN BANACH SPACES WITHOUT UNIFORM CONVEXITY
Sahu, Daya Ram; Khan, Abdul Rahim; Kang, Shin Min;
  PDF(new window)
 Abstract
Approximate fixed point property problem for Mann iteration sequence of a nonexpansive mapping has been resolved on a Banach space independent of uniform (strict) convexity by Ishikawa [Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976), 65-71]. In this paper, we solve this problem for a class of mappings wider than the class of asymptotically nonexpansive mappings on an arbitrary normed space. Our results generalize and extend several known results.
 Keywords
nearly asymptotically nonexpansive mapping;asymptotically nonexpansive mapping;Mann iteration;nearly uniform k-contraction mapping;Opial condition;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-type Mappings with Applications, Topological Fixed Point Theory and Its Applications 6, Springer, New York, 2009.

2.
R. P. Agarwal, D. O'Regan, and D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal. 8 (2007), no. 1, 61-79.

3.
S. C. Bose, Weak convergence to the fixed point of an asymptotically nonexpansive map, Proc. Amer. Math. Soc. 68 (1978), no. 3, 305-308. crossref(new window)

4.
S. S. Chang, On the approximation problem of fixed points for asymptotically nonexpansive mappings, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1297-1307.

5.
L. Deng, Convergence of the Ishikawa iteration process for nonexpansive mappings, J. Math. Anal. Appl. 199 (1996), no. 3, 769-775. crossref(new window)

6.
M. Edelstein, A remark on a theorem of Krasnosel'skii, Amer. Math. Monthly 73 (1966), no. 5, 509-510. crossref(new window)

7.
H. Fukhar-ud-din and A. R. Khan, Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces, Comput. Math. Appl. 53 (2007), no. 9, 1349-1360. crossref(new window)

8.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), no. 1, 171-174. crossref(new window)

9.
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), no. 1, 147-150. crossref(new window)

10.
S. Ishikawa, Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976), no. 1, 65-71. crossref(new window)

11.
A. R. Khan and M. A. Ahmed, Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications, Comput. Math. Appl. 59 (2010), no. 8, 2990-2995. crossref(new window)

12.
A. R. Khan, A. A. Domlo, and H. Fukharuddin, Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 1-11. crossref(new window)

13.
A. R. Khan, H. Fukharuddin and A. A. Domlo, Approximating fixed points of some maps in uniformly convex metric spaces, Fixed Point Theory Appl. 2010 (2010), Art. ID 385986, 11 pages.

14.
T. H. Kim and H. K. Xu, Strong convergence of modified Mann iterations, Nonlinear Anal. 61 (2005), no. 1-2, 51-60. crossref(new window)

15.
M. A. Krasnosel'skii, Two remarks on the method of successive approximations, Uspehi Mat. Nauk 10 (1955), no. 1, 123-127.

16.
T. C. Lim and H. Xu, Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear Anal. 22 (1994), no. 11, 1345-1355. crossref(new window)

17.
Z. Liu and S. M. Kang, Weak and strong convergence for fixed points of asymptotically nonexpansive mappings, Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1009-1018. crossref(new window)

18.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), no. 3, 506-610. crossref(new window)

19.
Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), no. 4, 591-597. crossref(new window)

20.
M. O. Osilike and S. C. Aniagbosor, Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings, Math. Comput. Modelling 32 (2000), no. 10, 1181-1191. crossref(new window)

21.
S. Reich, Constructive techniques for accretive and monotone operators, Applied non-linear analysis (Proc. Third Internat. Conf., Univ. Texas, Arlington, Tex., 1978), pp. 335-345, Academic Press, New York-London, 1979.

22.
B. E. Rhoades, Fixed point iterations for certain nonlinear mappings, J. Math. Anal. Appl. 183 (1994), no. 1, 118-120. crossref(new window)

23.
D. R. Sahu, Applications of the S-iteration process to constrained minimization problems and split feasibility problems, Fixed Point Theory 12 (2011), no. 1, 187-204.

24.
D. R. Sahu, Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces, Comment. Math. Univ. Carolin. 46 (2005), no. 4, 653-666.

25.
D. R. Sahu and I. Beg, Weak and strong convergence for fixed points of nearly asymptotically non-expansive mappings, Int. J. Mod. Math. 3 (2008), no. 2, 135-151.

26.
H. Schaefer, Uber die methode sukzessiver Approximationen, Jber. Deutch. Math. Verein 59 (1957), no. 1, 131-140.

27.
J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mapping, J. Math. Anal. Appl. 159 (1991), no. 2, 407-413.

28.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153-159. crossref(new window)

29.
K. K. Tan and H. K. Xu, Fixed point iteration process for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 122 (1994), no. 3, 733-739. crossref(new window)

30.
H. K. Xu, Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. 298 (2004), no. 1, 279-291. crossref(new window)